MathSciNet Relay Station
MathSciNet bibliographic data
MR2886122 42B30 (35J10 35J70)
Liu, Yu Commutators of $BMO$ functions and degenerate Schrödinger operators with certain nonnegative potentials. Monatsh. Math. 165 (2012), no. 1, 41–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement